# SDR VNAA2014021800013

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 24,302 hours, 24,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1249
- Condition: Failed
- Location: Horizontal Stab
- Part time: 22,781 hours, 22,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER CHANNEL 2 INOPERATIVE STATUS MESSAGES IN FLIGHT.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R MOTOR CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
